# SDR VNAA201412290009

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 25,919 hours, 26,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS HAD BEEN LEFT ON ALL NIGHT.  FERRIED, WHERE MAINTENANCE R & R EMERGENCY LIGHT BATTERIES AND PERFORMED CHECKS IAW MM.  ACFT RELEASED FOR SERVICE.
